# SDR AALA201607059010

- Difficulty date: June 12, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 57,326 hours, 24,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR CUTOUT LOWER SILL BEAM.  REPAIRED SILL BEAM IAW SRM 53-41-14-201, PRINCIPLE 5.
